联系我们
Isaac Scientific Publishing
Advances in Computational and Applied Sciences
Dr. Hasibun Naher,  BRAC University, Bangladesh
Department of Mathematics and Natural Science
s BRAC University
66 Mohakhali, Dhaka-1212
Bangladesh
Research Interests
• Applied Mathematics, PDEs, ODEs, Mathematical Physics, Fractional Differential Equations, Nonlinear Evolution Equations, Analytical Solutions, Travelling Wave Solutions, Analytical Methods, (G’/G)-Expansion Method and its various extensions, Exp-Function Method, Mathematical Biology, tsunami waves.
Selected Publication List
• H. Naher, F. A. Abdullah. Further extension of the generalized and improved (G'/G)-expansion method for nonlinear evolution equation, Journal of the Association of Arab Universities for Basic and Applied Sciences, 19, 52-58, 2016. (Indexed: SCOPUS).
• Q. M. Ul Hassan, H. Naher, F. A. Abdulla, S. T. Mohyud-Din. Solutions of the nonlinear evolution equation via the generalized Riccati equation mapping together with the (G'/G)-expansion method. Journal of Computational Analysis & Applications, 21(1), 62-82, 2016. (Indexed: SCOPUS, ISI; IF: 0.70).
• H. Naher. Algorithms and Some New Traveling Wave Solutions via New Extension of (G'/G)-expansion Method of Coupled Nonlinear Equations, British Journal of Mathematics & Computer Science, 11(6): 1-13, 2015.
• H. Naher. New approach of (G G ′ / ) -expansion method and new approach of generalized (G’/G)-expansion method for ZKBBM equation, Journal of the Egyptian Mathematical Society, 23, 42-48, 2015. (Indexed: SCOPUS)
• H. Naher, F. A. Begum. Application of Linear ODE as Auxiliary Equation to the Nonlinear Evolution Equation. American Journal of Applied Mathematics and Statistics, 3(1): 23-28, 2015.
• H. Naher, F. A. Abdullah, A. Bekir. Some new traveling wave solutions of the modified Benjamin-Bona-Mahony equation via the improved (G’/G)-expansion method, New Trends in Mathematical Sciences, 3(1): 78-89, 2015.
• H. Naher, F. A. Abdullah, A. Rashid. The generalized Riccati equation together with the (G'/G)-expansion method for the (3+1)-dimensional modified KdV-Zakharov-Kuznetsov equation. U.P.B. Sci. Bull. Series A, 76(33): 77-90, 2014. (Indexed: SCOPUS, ISI; IF: 0.30).
• H. Naher, F. A. Abdullah. New Approach of (G'/G)-expansion Method for RLW Equation. Research Journal of Applied Sciences, Engineering and Technology, 7(23): 4864-4871, 2014. (Indexed: SCOPUS, ISI).
• H. Naher, F. A. Abdullah. The improved (G'/G)-expansion method to the (2+1)-dimensional breaking soliton equation. Journal of Computational Analysis & Applications, 16(2), 220-235, 2014. (Indexed: SCOPUS, ISI; IF: 0.70).
• H. Naher, F. A. Abdullah, A. Rashid. Some New Solutions of the (3+1)-Dimensional Jimbo-Miwa Equation via the Improved (G'/G)-Expansion Method. Journal of Computational Analysis & Applications, 17(2) 287-296, 2014. (Indexed: SCOPUS, ISI; IF: 0.70).
• H. Naher, F. A. Abdullah. New generalized and improved (G'/G)-expansion method for nonlinear evolution equations in mathematical physics. Journal of the Egyptian Mathematical Society, 22, 390-394, 2014. (Indexed: SCOPUS)
• H. Naher, F. A. Abdullah, M. A. Akbar. Generalized and Improved(G G ′ / ) - expansion method for (3+1)-dimensional modified KdV-Zakharov-Kuznetsev equation, Plos One, 8(5): e64618, 2013 (Indexed: SCOPUS, ISI; IF: 3.73).
• H. Naher, F. A. Abdullah. New Approach of (G G ′ / ) - expansion method and new approach of generalized (G G ′ / ) - expansion method for nonlinear evolution equation, AIP Advances, 3, 032116, 2013. (Indexed: SCOPUS, ISI, IF: 1.591).
• H. Naher, F. A. Abdulla, S. T. Mohyud-Din. Extended generalized Riccati equation mapping method for the fifth-order Sawada-Kotera equation, AIP Advances, 3, 052104, 2013. (Indexed: SCOPUS, ISI, IF: 1.591).
• H. Naher, F. A. Abdullah. The improved (G G ′ / ) - expansion method to the (3+1)-dimensional Kadomstev-Petviashvili equation, American Journal of Applied Mathematics and Statistics, 1 (4): 64-70, 2013.
Copyright © 2020 Isaac Scientific Publishing Co. All rights reserved.